# SDR DXTA200702488

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 5,566 hours, 4,399 cycles
- Engine: Pwa PW545A
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB MISCOMPARE CAME ON AFTER LANDING, DIVERTED.  09-28-07    REMOVED & REPLACED FAULTY SWITCH IAW C560XL MM 27-40-00.  OPS CHECK GOOD.
